Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This spontaneous report as received from an office manager refers to a 14 years old female patient with asthma. The patient was vaccinated with 3 doses of GARDASIL (lot# not reported) on 16-JUN-2009, 19-AUG-2009 and 18-DEC-2009, respectively. Concomitant medications included ZYRTEC, SINGULAIR, PULMICORT, SYMBICORT, VERAMYST and doxycycline. Since receiving GARDASIL, the patient had experienced migraines, fainting spells and could not sleep. The patient was hospitalized at some point but there was no information about the hospitalization or the name of the hospital. The patient contacted the physician. The outcome of migraines, fainting spells and could not sleep was reported as not recovered. The relatedness for migraines, fainting spells and could not sleep was unknown for GARDASIL. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166